Alert archive / Mississippi / River Flood Warnings in 2016

River Flood Warning 19, NWS Memphis, TN

February 22, 2016Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Feb 22, 2016, 10:35 AM CST for Monroe County, Mississippi. It took effect at Feb 24, 2016, 11:28 AM CST. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Feb 22, 2016, 10:35 AM CST (16:35 UTC)
In effect from
Feb 24, 2016, 11:28 AM CST
Expired
Feb 25, 2016, 4:48 PM CST
In force
29 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 24 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Amory (AMYM6).

Action stage
19 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

729 
WGUS44 KMEG 221635
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1035 AM CST MON FEB 22 2016

The National Weather Service has issued a Flood Warning for the 
Buttahatchie River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-231635-
/O.NEW.KMEG.FL.W.0018.160224T1840Z-160226T0700Z/
/BGBM6.1.ER.160224T1840Z.160225T0600Z.160226T0100Z.NO/
1035 AM CST MON FEB 22 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River at Bigbee
* from Wednesday February 24 until Thursday February 25.
* At 09 AM Monday the stage was...6.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 17.0 feet Thursday February 25.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 17.0 feet by Thursday February 25. The 
  river will fall below flood stage by Thursday February 25.
At 17.0 feet, Water is flowing over portions of Hood Road and 
extensive agricultural flooding is occurring..  

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-231634-
/O.NEW.KMEG.FL.W.0019.160224T1745Z-160225T2248Z/
/AMYM6.1.ER.160224T1745Z.160225T0600Z.160225T1648Z.NO/
1035 AM CST MON FEB 22 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River near Amory
* from Wednesday February 24 until Thursday February 25.
* At 10 AM Monday the stage was...12.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 21.5 feet Thursday February 25.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 21.5 feet by Thursday February 25. The 
  river will fall below flood stage by Thursday February 25.
At 22.0 feet, Low land near the river is flooded..  

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-231634-
/O.NEW.KMEG.FL.W.0020.160227T0400Z-000000T0000Z/
/ABDM6.1.ER.160227T0400Z.160227T1200Z.000000T0000Z.NO/
1035 AM CST MON FEB 22 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Buttahatchie River near Aberdeen
* from Friday February 26 until further notice.
* At 09 AM Monday the stage was...8.9 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Friday February 26 and 
  continue to rise to near 13.3 feet by Saturday February 27. 
  Additional rises are possible thereafter.
At 13.0 feet, Low land near the river is flooded..  

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
5 follow-up statements
783 
WGUS84 KMEG 230330
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
930 PM CST MON FEB 22 2016

The Flood Warning continues for the Buttahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-240330-
/O.EXT.KMEG.FL.W.0018.160224T1745Z-160226T1545Z/
/BGBM6.1.ER.160224T1745Z.160225T0600Z.160226T0945Z.NO/
930 PM CST MON FEB 22 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Wednesday February 24 until Friday February 26.
* At 08 PM Monday the stage was 6.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 17.4 feet Thursday February 25.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 17.4 feet by Thursday February 25.The 
  river will fall below flood stage by Friday February 26.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-240329-
/O.EXT.KMEG.FL.W.0019.160224T1527Z-160226T0632Z/
/AMYM6.1.ER.160224T1527Z.160225T0600Z.160226T0032Z.NO/
930 PM CST MON FEB 22 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* from Wednesday February 24 until Thursday February 25.
* At 09 PM Monday the stage was 12.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.5 feet Thursday February 25.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 22.5 feet by Thursday February 25.The 
  river will fall below flood stage by Thursday February 25.
* At 23.0 feet...Most low land and farm land near the river is 
  flooded. Equipment and livestock may need to be moved to higher 
  ground.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-240329-
/O.EXT.KMEG.FL.W.0020.160227T0600Z-000000T0000Z/
/ABDM6.1.ER.160227T0600Z.160227T1200Z.000000T0000Z.NO/
930 PM CST MON FEB 22 2016

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Saturday February 27 until further notice.
* At 08 PM Monday the stage was 9.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.2 feet Saturday February 27.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Saturday February 27 and 
  continue to rise to near 13.2 feet by Saturday February 27.
* At 13.0 feet...Low land near the river is flooded.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
193 
WGUS84 KMEG 231757
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CST TUE FEB 23 2016

The Flood Warning continues for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-241757-
/O.EXT.KMEG.FL.W.0018.160224T2017Z-160226T0234Z/
/BGBM6.1.ER.160224T2017Z.160225T0600Z.160225T2034Z.NO/
1157 AM CST TUE FEB 23 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Wednesday February 24 until Thursday February 25.
* At 11 AM Tuesday the stage was 7.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.0 feet Thursday February 25.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 16.0 feet by Thursday February 25.The 
  river will fall below flood stage by Thursday February 25.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-241756-
/O.EXT.KMEG.FL.W.0019.160224T1836Z-160225T1800Z/
/AMYM6.1.ER.160224T1836Z.160225T0000Z.160225T1200Z.NO/
1157 AM CST TUE FEB 23 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* from Wednesday February 24 until Thursday February 25.
* At 11 AM Tuesday the stage was 12.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 12.6 feet Tuesday February 23.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 20.9 feet by Wednesday February 24.The 
  river will fall below flood stage by Thursday February 25.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
995 
WGUS84 KMEG 240309
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
909 PM CST TUE FEB 23 2016

The Flood Warning continues for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-250309-
/O.EXT.KMEG.FL.W.0018.160224T1726Z-160226T0045Z/
/BGBM6.1.ER.160224T1726Z.160225T0600Z.160225T1845Z.NO/
909 PM CST TUE FEB 23 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Wednesday February 24 until Thursday February 25.
* At 08 PM Tuesday the stage was 7.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.4 feet Thursday February 25.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 16.4 feet by Thursday February 25.The 
  river will fall below flood stage by Thursday February 25.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-250309-
/O.EXT.KMEG.FL.W.0019.160224T1650Z-160225T1516Z/
/AMYM6.1.ER.160224T1650Z.160225T0000Z.160225T0916Z.NO/
909 PM CST TUE FEB 23 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* from Wednesday February 24 until Thursday February 25.
* At 08 PM Tuesday the stage was 12.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 21.1 feet Wednesday February 24.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 21.1 feet by Wednesday February 24.The 
  river will fall below flood stage by Thursday February 25.
* At 22.0 feet...Low land near the river is flooded.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
514 
WGUS84 KMEG 240833
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
233 AM CST WED FEB 24 2016

The Flood Warning continues for the Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-250833-
/O.EXT.KMEG.FL.W.0018.160224T1453Z-160225T2130Z/
/BGBM6.1.ER.160224T1453Z.160225T0000Z.160225T2046Z.NO/
233 AM CST WED FEB 24 2016

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Wednesday February 24 until Thursday February 25.
* At 01 AM Wednesday the stage was 9.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 16.9 feet Wednesday February 24.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 16.9.The river will fall below flood 
  stage by Thursday February 25.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-250832-
/O.EXT.KMEG.FL.W.0019.160224T1728Z-160225T0900Z/
/AMYM6.1.ER.160224T1728Z.160225T0000Z.160225T0750Z.NO/
233 AM CST WED FEB 24 2016

The Flood Warning continues for
  the Tombigbee River near Amory
* from Wednesday February 24 until Thursday February 25.
* At 02 AM Wednesday the stage was 16.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 20.9 feet Wednesday February 24.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Wednesday February 24 and 
  continue to rise to near 20.9 feet. The river will fall below 
  flood stage by Thursday February 25.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

JLH
437 
WGUS84 KMEG 241539
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
939 AM CST WED FEB 24 2016

The Flood Warning has been cancelled for a section 
of the Tombigbee River near Amory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-241609-
/O.CAN.KMEG.FL.W.0019.000000T0000Z-160225T0900Z/
/AMYM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CST WED FEB 24 2016

Forecast information for
  Tombigbee River near Amory
* At 9 AM Wednesday the stage was 18.6 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 19.8 feet later today Wednesday 
  February 24.
* Flood stage is 20.0 feet.
* Forecast...The river will not reach the flood stage now.
* At 20.0 feet...Lowland flooding begins.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 9:15 AM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Feb 22, 9:15 AM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
915 AM CST MON FEB 22 2016

.DISCUSSION...

AM UPPER LEVEL DISTURBANCE MOVING THROUGH THE LOWER MISSISSIPPI
VALLEY IS PRODUCING SHOWERS ACROSS MUCH OF NORTH MISSISSIPPI AND
PARTS OF EAST CENTRAL ARKANSAS. LATEST SHORT TERM GUIDANCE LOOKS
WETTER THIS AFTERNOON AND HAVE INCREASED POPS ACROSS THE
AFOREMENTIONED AREAS. ADJUSTED TEMPS AND SKY CONDITIONS FOR
CURRENT TRENDS. UPDATE OUT.

SJM

&&

PREV DISCUSSION... /ISSUED 435 AM CST MON FEB 22 2016/

WE ARE FACING A VERY COMPLEX WEATHER SYSTEM MIDWEEK THAT MAY
BRING BOTH THE THREAT OF SEVERE WEATHER AS WELL AS SOME WINTRY
PRECIPITATION TO THE MIDSOUTH. HOWEVER...CONFIDENCE IS NOT HIGH AT
ALL THAT EITHER WILL OCCUR...IT LOOKS MORE LIKELY THAT MOST OF US
WILL ONLY SEE SEVERAL DAYS OF COLD RAIN...WITH SOME EMBEDDED
GENERAL THUNDERSTORMS.

IT IS STILL SEASONABLY WARM ACROSS THE MIDSOUTH...BUT NOT NEARLY
AS WARM AS YESTERDAY. EARLY MORNING TEMPERATURES RANGE FROM THE
MIDDLE 40S TO MIDDLE 50S ACROSS MOST OF THE AREA...ALTHOUGH A FEW
LOW 60S ARE HANGING ON IN NORTH MISSISSIPPI. MORNING LOWS SHOULD
BE IN THE MID 40S TO MIDDLE 50S ACROSS MOST OF THE REGION.

DON'T EXPECT TO SEE THE SUNSHINE FOR A FEW DAYS ACROSS THE
MIDSOUTH. WESTERLY FLOW WILL GRADUALLY SHIFT MORE SOUTHWESTERLY AS
A TROUGH DIGS TO OUR WEST. A SERIES OF MID LEVEL DISTURBANCES
WILL KEEP CONDITIONS CLOUDY ACROSS THE MIDSOUTH AND LIKELY
BRING MORE RAIN TO NORTH MISSISSIPPI. GUIDANCE HAS A VERY TIGHT
GRADIENT FOR POPS FROM WEST CENTRAL TENNESSEE INTO NORTH
MISSISSIPPI...FEATURING ONLY ABOUT A 10 PERCENT CHANCE AT JACKSON,
TN AND A 90 PERCENT CHANCE AT TUPELO. RADAR SHOWS A BAND OF
SHOWERS AND THUNDERSTORMS IN CENTRAL MISSISSIPPI...SLOWLY SHIFTING
NORTH. AS THE NEXT SHORTWAVE APPROACHES...THESE STORMS WILL LIKELY
BECOME ENHANCED...AND SURGE A BIT FARTHER NORTH. MOST OF WEST
TENNESSEE...EAST ARKANSAS AND THE MISSOURI BOOTHEEL WILL REMAIN
CLOUDY BUT DRY TODAY. HIGHS WILL BE IN THE MIDDLE TO UPPER 50S.

WINDS WILL INCREASE TOMORROW AS A DEEPENING LOW APPROACHES FROM
THE WEST. SUSTAINED WIND SPEEDS BETWEEN 20 AND 25 MPH ARE
EXPECTED...WITH GUSTS APPROACHING 35 MPH.

TONIGHT AND TOMORROW...A DEEP TROUGH WILL DIG OUT WEST AND A
STRONG SURFACE LOW WILL DEVELOP OVER SOUTHWEST TEXAS...CONTINUING
TO DEEPEN AS IT TRACKS INTO NORTH LOUISIANA TUESDAY AFTERNOON.
GUIDANCE IS IN FAIRLY GOOD AGREEMENT THAT THE SURFACE LOW WILL
CROSS THE MISSISSIPPI RIVER A BIT NORTH OF THE LOUISIANA STATE
LINE THEN INTO NORTHEAST MISSISSIPPI. THE GFS IS A LITTLE FASTER
AND THE ECMWF TAKES THE LOW A LITTLE FARTHER NORTH...BUT BOTH
SCENARIOS KEEP THE LARGE MAJORITY OF THE MIDSOUTH IN THE COLD
SECTOR OF THE STORM...MINIMIZING THE SEVERE THREAT. THE STORM
PREDICTION CENTER HAS INCLUDED A SMALL PORTION OF NORTH
MISSISSIPPI IN THEIR DAY 2 OUTLOOK...BUT ONLY FOR A MARGINAL RISK.
NEVERTHELESS...SUB-SEVERE THUNDERSTORMS LOOK LIKELY ALONG WITH THE
RAIN SHOWERS ACROSS MOST OF THE MIDSOUTH TUESDAY INTO TUESDAY
EVENING...TRANSITIONING TO JUST RAIN BY WEDNESDAY MORNING. SUB-
SEVERE HAIL...POSSIBLY LOTS OF IT...ALSO LOOKS POSSIBLE AS THE
UPPER LEVEL LOW TRACKS DIRECTLY OVER SOUTHWEST TENNESSEE. THERE
MAY BE A NARROW WINDOW EARLY WEDNESDAY WHERE WE SEE A RAIN SNOW
MIX IN NORTHEAST ARKANSAS...BUT WE ARE ONLY EXPECTING SURFACE LOW
TEMPERATURES IN THE MIDDLE 30S...SO ANY ACCUMULATION SHOULD BE
MINIMAL. SNOW WILL BE THE MOST LIKELY IN HEAVIER CONVECTIVELY
ENHANCED PRECIPITATION. 1000-500 THICKNESSES SUPPORT SNOW ACROSS
MOST OF THE MIDSOUTH LATE WEDNESDAY INTO THURSDAY...BUT BOUNDARY
LAYER TEMPERATURES JUST LOOK A BIT TOO WARM. BY MID MORNING
WEDNESDAY TEMPERATURES SHOULD BE BACK IN THE UPPER 30S OR LOW
40S. WPC PROBABILISTIC GUIDANCE HAS DECREASED THE CHANCE OF
GREATER THAN ONE INCH OF SNOW ACCUMULATION IN EAST ARKANSAS TO
LESS THAN 5 PERCENT.

RAIN WILL TAPER OFF FROM WEST TO EAST LATE WEDNESDAY INTO EARLY
THURSDAY. OVERNIGHT LOWS SHOULD BE NEAR TO SLIGHTLY ABOVE
FREEZING. IF ENOUGH MOISTURE LINGERS WEDNESDAY NIGHT...A BRIEF
RAIN SNOW MIX IS POSSIBLE BEFORE SUNRISE. MOST OF THE AREA SHOULD
SEE CLEAR SKIES THURSDAY MORNING.

SURFACE HIGH PRESSURE WILL DOMINATE OUR WEATHER PATTERN THURSDAY
THROUGH NEXT WEEKEND. AS A RESULT...EXPECT A WARMING TREND. HIGHS
SHOULD RANGE FROM THE LOW 40S TO LOW 50S THURSDAY...SLIGHTLY
WARMER FRIDAY...AND IN THE MIDDLE 50S TO NEAR 60 SATURDAY. WE MAY
SEE A FEW CLOUDS AND SHOWERS RETURN LATE SUNDAY.

30

&&

.AVIATION...

MOSTLY VFR CONDITIONS ONGOING AT ALL TAF SITES THIS MORNING WITH
THE EXCEPTION OF TUPELO WHERE MVFR CIGS ARE IN PLACE. SOME
UNCERTAINTY APPARENT TODAY MOSTLY REVOLVING AROUND HOW FAR NORTH
PRECIP WILL DEVELOP DURING THE MORNING HOURS. JBR AND MKL SHOULD
BE FAR ENOUGH NORTH TO ESCAPE IT...HOWEVER...VCSH IS POSSIBLE AT
MEM. FURTHER SOUTH...IFR CIGS ARE EXPECTED THIS AFTERNOON AT TUP
IN CLOSER PROXIMITY TO THE FRONTAL BOUNDARY. CIGS WILL REMAIN LOW
THROUGH THE REST OF PERIOD WITH INTERMITTENT VCSH POSSIBLE.

TVT

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 22, 3:30 AM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
330 AM CST MON FEB 22 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-231130-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
330 AM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A POTENT STORM SYSTEM WILL MOVE ACROSS THE MIDSOUTH TUESDAY INTO
WEDNESDAY. THERE IS A MARGINAL RISK OF SEVERE WEATHER SOUTH OF A
LINE FROM GLENDORA MISSISSIPPI TO TUPELO MISSISSIPPI TUESDAY
AFTERNOON INTO TUESDAY NIGHT.

A WIND ADVISORY MAY BE NEEDED ACROSS EASTERN ARKANSAS AND THE
MISSOURI BOOTHEEL TUESDAY NIGHT INTO WEDNESDAY FOR GUSTY NORTHERLY
WINDS.

RAIN MAY CHANGE TO SNOW ACROSS NORTHEAST ARKANSAS LATE TUESDAY
NIGHT INTO WEDNESDAY. ACCUMULATING SNOW IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 10:35 AM CSTRiver Flood WarningMEGMonroe4 days
Feb 22, 10:35 AM CSTRiver Flood WarningMEGLowndes, Monroe25 hr

Nearby

River Flood Warnings in Mississippi, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.